Now takiing: Biest/Progesterone (BiPr) 25mg, 1 tablet, 2x/day, for night sweats & hot flashes. Dr.was saying too little progesterone in my system and too much estrogen. I was previously taking Effexor, .375mg, for several months but stopped taking last week (also for Sweats)... and began BiPr. I am getting moderate headaches 3-4x/day. Motrin tends to alleviate headaches but make me sleepy. Sweats continue and are at ~10x/day. I am trying to understand if going off the effexor combined with starting this bio-idential hormone replacement therapy is why i have the headaches and feel kind of 'off' - achy, etc? And how long can i expect it to be before the bihrt works? And as a note, my dr is sending me some progesterone cream whichi donot know strength and i am told to quit one of the bipr pills a day and do the cream. thanks you
Stopping the Effexor could definitely cause headache and achey feeling. Always best to taper slowly off a medicine like this. If it has been a week, then I wouldn't go backwards and restart the Effexor and taper off. If it has only been a few days, you might want to consider this. If you decide to stay off the Effexor, you will experience another week or so of withdrawals. All that being shared, the progesterone can also cause headache and muscle pain so you are getting a double wammy. If the headache becomes severe or the achiness is intolerable please contact the doctor right away as you could be having an adverse reaction to the progesterone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2010 • 3 answers
Posted 4 Apr 2012 • 1 answer
Posted 31 Jul 2013 • 1 answer
Posted 26 Sep 2013 • 1 answer
Menopausal Disorders - Hot flashes and night sweats driving me nuts! Am trying i-cool now for almost
Posted 20 Oct 2013 • 1 answer